# SDR SWAA040855

- Difficulty date: March 22, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,648 hours, 59,356 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Control Cable
- Part number: BAC24C05590EG
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR EXTENDED 3 GREEN AND 3 RED LIGHTS ILLUMINATED.  CYCLED GEAR UP AND DOWN, NORMAL INDICATIONS.  RIGGED LANDING GEAR CONTROL CABLES PER MM.
